# SDR UALA2010042001311

- Difficulty date: April 20, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 68,803 hours, 20,047 cycles
- Engine: Pwa PW2040
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Stator
- Part number: 430219
- Part serial: 1091
- Condition: Faulty
- Location: Position 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE PRI CONT STATUS MSG.  AUTO THRT DISCONNECTED SEVERAL TIMES AS REPR BLANKED. READ EPCS MESSAGES AND FOLLOW FIM 73-21-00 FIG 114. COPY FAXED TO OPS. EPCS MSGS ARE P PDIU EEC, S PDIU EEC AND S 274-18.CHECKED ENG NR 2 CLEARED MSGS, REPLACED PMA.  REPLACED PDIU.  RAN ENGINE IAW JRH.  RAN ENGINE UP TO 80 PERCENT, N2 NO FAULTS WERE NOTED, NO MSG'S.
